Bipolar symptoms not so clear

C

coa20

New member
Joined
Mar 14, 2019
Messages
1
Location
cali
#1
I have had diagnosis from Bipolar 2 to MDD/PTSD/GAD. Tried a ton of anti-depressants which usually leave me on the side of some sort of hypo-mania like symptoms. The thing is that, I only have those symptoms when I am on an anti-depressant. My mood is kind of erratic while not on meds but its not clear cut bipolar...to me anyways.

So, I'm just curious if anyone had similar issues with having MDD all the time, but it changes while on meds? The symptoms I usually have is feeling euphoria/high, agitated, wanting to crawl out of skin. I'm still very much stuck in depression but 'High'. No desire to do anything, no typical things you would think of from someone who is in a hypomanic/manic state.

Currently on luvox on seroquel which helped a lot with anxiety in the beginning, but not a lot with depression. It feels like it stopped working though so looking forward to trying something else. I still get the occasional high/agitated feeling when I take a dose of luvox. Doctor says that happens to people with PTSD but, I cant find any articles about that.

Also, I tried lamictal and was at 300mg and didn't feel a difference, but that's all I took at that time. Doesn't feel like cyclothymia to me, so what does that really leave me with in the bipolar range? I'm gonna try to let my new doctor know more about this in detail as I guess I wasn't clear enough with the last one.

So, just seeing if anyone can relate to this and maybe give me some hope to find out what the hell is going on with me.ty
 
Y

Yodagirl

Well-known member
Joined
Mar 9, 2019
Messages
626
Location
Georgia USA
#2
I had been treated for MDD, PTSD for most of my life with no benefits from the medication... I tried ever anti depressant you can think of! Last month I was diagnosed with Bipolar 1. My psychiatrist said anti depressants make bipolar worse. “Hypomania” she’s now got me on a mood stabilizer and the depression has almost completely disappeared.
 
Y

Yodagirl

Well-known member
Joined
Mar 9, 2019
Messages
626
Location
Georgia USA
#3
I had been treated for MDD, PTSD for most of my life with no benefits from the medication... I tried ever anti depressant you can think of! Last month I was diagnosed with Bipolar 1. My psychiatrist said anti depressants make bipolar worse. “Hypomania” she’s now got me on a mood stabilizer and the depression has almost completely disappeared.
She put me on (Lamotrigne) For mood stabilizer and (Buspar) for Anxiety.
 
dubblemonkey

dubblemonkey

Well-known member
Joined
Oct 21, 2014
Messages
807
Location
australia
#5
lamotrogine is for epilepsy but has quite amazing antidepressant effects for bipolar... it's quite in fact a bliss for most always all the time...makes life very managable...way too functional...

after a while I just got really tired...wake up and jump out of bed kind of tired... complete all the daily tasks very splendid... just got tired....

so just discuss your progress with your physician... I crashed pretty hard after 3 months.

just keep in touch with your physician
 

Similar threads